linkylink avatar
linkylink
1
1 year ago

Stimulant irritability

What do you do to counteract it? I’ve just started Vyvanse after a very long time (years) of trying all of the other meds. It’s like a miracle. It works so well. But after a few weeks, the irritability that I feel has gotten overwhelming and I’ve realized I am just not my usual easygoing self anymore. I plan on adding exercise to my daily routine. Anything else anybody has found to counteract the crankiness? If I can’t resolve it, I’ll have to say goodbye to this med.

jellyburn avatar
jellyburn
11mo

I had this issue on aderall. I recently switched to Wellbutrin and it’s even leveled for me now.

KSDaisy2019 avatar
KSDaisy2019
11mo

I take Vy ands twice a day and did the same thing. I try to recognize when I feel irritated and then explore that emotion. I tend to ask myself, “WHY am I feeling this way?” Or “Is it really irritation that I feel or is masking another emotion?” Additionally, when you feel that way, take a break.

ameliabjorn avatar
ameliabjorn
11mo

I was on Concerta (Methylphenidate) but my cortisol level was skyrocketing, and my doctor prescribed me this new one called Konaten because of that, and feeling overstimulated all the time.

ameliabjorn avatar
ameliabjorn
11mo

I got the same problem! I just got new medicine (Atomoxetinum), and we will see how it's gonna go

Add comment